Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have pain at the end of rectum, advised to use hole type pillwow but no improvement. Suggest?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5369 Questions
I have pain in lower bone at the end of rectum for the last 3-4 months .whatDoctor advised to use hole type pillwow.But ther is no improvement and i have observed that it is not only pain in the tail bone but also in th the left side of lowertip bone .I cannot sit on sofa liyeing on back as it severs pain.Please advise me
Posted Sat, 27 Jul 2013 in General Health
Answered by Dr. Grzegorz Stanko 41 minutes later

Thank you for the query.

Please take a look at the pain area and try to press it. If there is any lump in the pain area, pylonidal cyst or an abscess around the rectum can be the reason. The pain should be present in one particular spot.

If the pain is not well localized and radiates to one side and sometimes goes to one leg, spine disc herniation or nerve compression by a muscle can be the reason.
If there was any trauma in this area, your coccyx can be broken. Some fractures in this area can give symptoms which do not indicate such serious reason. Moreover, when not diagnosed, can heal months.

I suggest you to start with this area X-ray. Please try Diclophenac 50 mg twice a day (should be taken with Omeprasole 20 mg once a day to protect your stomach). This medicine will help with the pain and will stop an inflammation if that is the reason of your symptoms.
If it wont help, spine MRI should be the next step.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor